# SDR DALA1100095503

- Difficulty date: December 30, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N503US
- Make and model: Boeing 757251
- Aircraft serial: 23192
- Aircraft time: 82,210 hours, 33,531 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, FOUND EMERGENCY LIGHT ASSY AT DOOR L4, BROKEN. REATTACHED EMERGENCY LIGHT SIGN.  OPS CK GOOD.
